ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Superposability of two axi-symmetric flows under axi-symmetric magnetic fields

Ramamoorthy, P (1960) Superposability of two axi-symmetric flows under axi-symmetric magnetic fields. In: Applied Scientific Research, 9 (1). pp. 153-156.

[img] PDF
Mag.pdf - Published Version
Restricted to Registered users only

Download (139Kb) | Request a copy
Official URL: http://www.springerlink.com/content/a6k40p74401533...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 22 Jun 2010 10:26
Last Modified: 19 Sep 2010 06:09
URI: http://eprints.iisc.ernet.in/id/eprint/28585

Actions (login required)

View Item View Item